# SDR 99ZZZX1200

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N215MP
- Make and model: Cessna 421C
- Aircraft serial: 421C1231
- Engine: Cont GTSIO520N
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: 6419311075
- Condition: Broken
- Location: Nr 5 Cylinder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING AN OIL LEAK, THE LOWER THRU-BOLT BETWEEN THE NR 4 AND NR 5 CYLINDER WAS FOUND BROKEN APPROXIMATELY .50 INCH FROM THE END.  AFTER CYLINDER REMOVAL AND COMPLETE CRANKCASE AND TORQUE INSPECTION, NO OTHER DEFECTS WERE FOUND.
